# SDR RAIA201808032001

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unsecure
- Location: Door Gate
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PAX DOOR FLAP NOT SEALING AND HANGING LOOSE.   SECURED MAIN CABIN DOOR FLAP SEAL. NO DEFECTS NOTED AT THIS TIME.
